# SDR ZKFA2024030600201

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: General aviation
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 12,071 hours, 8,297 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Electronic Unit
- Part number: ND000751875
- Part serial: UNK
- Condition: Overheated
- Location: Electrostatic F
- Part time: 12,071 hours, 8,297 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: B, A

## Discrepancy

PILOTS NOTICED SMOKE SMELL IN COCKPIT DURING CRUISE FLIGHT, ON TRIP KHYA-KAPF, FOLLOWED BY OBSERVING SMOKE. CONDUCTED EMERGENCY DESCENT AND LANDING AT KSAV. MAINT TECHNICIAN FOUND 2 AC CIRCUIT BREAKERS TRIPPED IN LEFT WINDSCREEN CIRCUIT AND LEFT WINDSCREEN ELECTROSTATIC FILTER UNIT OVERHEAT DAMAGED, DETERMINED THE FILTER WAS THE SOURCE OF THE SMOKE. TECHNICIAN INSPECTED ADJACENT AREA AND EWIS, NO OTHER DAMAGE NOTED. PLACED WINDOW HEAT SYSTEM ON MEL, GROUND RUN OF AIRCRAFT AND SYSTEMS ACCOMPLISHED AND AIRCRAFT RETURNED TO SERVICE.
